# SDR 2024F00270

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: General aviation
- Aircraft: N125DG
- Make and model: Cessna 525B
- Aircraft serial: 0060
- Aircraft time: 4,571 hours, 3,868 cycles
- Engine: Wilint FJ443A
- Engine time: 4,571 hours, 3,868 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 78282
- Part serial: AU06991063
- Condition: Damaged
- Location: Engine
- Part time: 2,597 hours, 2,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW CONTACTED WILLIAMS INTERNATIONAL (W.I.) OEM PRODUCT SUPPORT TO REPORT A VIBRATION ISSUE ON THE LEFT-HAND ENGINE INSTALLED ON THE AIRCRAFT.  W.I. PRODUCT SUPPORT RECOMMENDED A VIBRATION SURVEY.  AN AUTHORIZED SERVICE FACILITY COMPLETED THE VIBRATION SURVEY AND CONTACTED W.I. PRODUCT SUPPORT TO REPORT VIBRATION LEVELS EXCEEDING LIMITS ESTABLISHED IN THE FJ44-3A LINE MAINTENANCE MANUAL, ELEVATED INTER-TURBINE TEMPERATURE (ITT) INDICATION, AND EVIDENCE OF AN OIL LEAK.  OEM PRODUCT SUPPORT THEN RECOMMENDED A BORESCOPE INSPECTION OF THE ENGINE; HOWEVER, THE SERVICE FACILITY PERFORMED A GROUND-RUN ON THE ENGINE TO TROUBLESHOOT THE ELEVATED ITT AND OIL LEAK ISSUES, AND DURING THAT RUN, THE LEFT-HAND ENGINE BEGAN TO EXHIBIT UNUSUAL NOISES, AND SMOKE WAS OBSERVED TO BE EMANATING FROM THE TAILPIPE.  PRODUCT SUPPORT THEN DIRECTED REMOVAL OF THE ENGINE FOR SHIPMENT TO THE REPAIR STATION FOR DISASSEMBLY AND EVALUATION OF ENGINE COMPONENTS.  ENGINE DISASSEMBLY REVEALED ONE PARTIALLY RELEASED HIGH-PRESSURE TURBINE (HPT) BLADE TIP AND THE NO. 3 BEARING EXHIBITED DAMAGE.  ADJACENT STATIC ENGINE HOT-SECTION COMPONENTS EXHIBITED SECONDARY DAMAGE FROM THE HPT BLADE ANOMALY.
